# SDR SWAA2022022872702

- Difficulty date: December 3, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: Elongated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIORITY 3 : VERTICAL STAB LEADING EDGE UPPER ATTACH FASTENERS 5 EA HAVE ELONGATED HOLES . / REPAIRED VERTICAL STAB LEADING EDGE UPPER ATTACH FASTENER HOLES IAW EA 190012 IR AND EA 1-755-4299 REV IR.
